The asymptotic distribution of Andrews’ smallest parts function
dc.creator | Banks, Josiah | |
dc.creator | Barquero Sánchez, Adrián Alberto | |
dc.creator | Masri, Riad | |
dc.creator | Sheng, Yan | |
dc.date.accessioned | 2019-01-24T19:48:25Z | |
dc.date.available | 2019-01-24T19:48:25Z | |
dc.date.issued | 2015-12 | |
dc.description.abstract | In this paper, we use methods from the spectral theory of automorphic forms to give an asymptotic formula with a power saving error term for Andrews’ smallest parts function spt(n). We use this formula to deduce an asymptotic formula with a power saving error term for the number of 2-marked Durfee symbols associated to partitions of n. Our method requires that we count the number of Heegner points of discriminant −D < 0 and level N inside an “expanding” rectangle contained in a fundamental domain for Γ0(N). | es_ES |
dc.description.procedence | UCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemática | es_ES |
dc.identifier.citation | https://link.springer.com/article/10.1007/s00013-015-0831-9 | |
dc.identifier.doi | 10.1007/s00013-015-0831-9 | |
dc.identifier.issn | 1420-8938 | |
dc.identifier.uri | https://hdl.handle.net/10669/76492 | |
dc.language.iso | en_US | es_ES |
dc.rights | Todos los derechos reservados | * |
dc.source | Archiv der Mathematik, vol.105(6), pp. 539–555. | es_ES |
dc.subject | Durfee symbol | es_ES |
dc.subject | Partition | es_ES |
dc.subject | Smallest parts function | es_ES |
dc.title | The asymptotic distribution of Andrews’ smallest parts function | es_ES |
dc.type | versión final del autor | |
dc.type | artículo original |